# SDR SRAA961116

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22063
- System (JASC): 2740 · Stabilizer Control System
- Part: Horiz Stab
- Condition: Out Of Position
- Location: Empenage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, TAKEOFF WARNING HORN CAME ON AT 90 KIAS WITH ALL CONDITIONS NORMAL.  REJECTED TAKEOFF WITHOUT INCIDENT.  TROUBLESHOT AND FOUND HORIZONTAL STABILIZER SETTING OF 7.5 UNIT TO BE AT EDGE OF MID SCALE GREEN BAND, CAUSING TAKEOFF WARNING HORN TO COME ON WHEN WEIGHT IS REDUCED AT THE NOSE.  READJUST HORIZ STABILIZER TRIM, SYSTEM OPS CHECKED GOOD PER MM CH 27-48-00.
